# SDR CALA2025091508913

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 737-9
- Aircraft serial: 67639
- Aircraft time: 1,250 hours, 427 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulted
- Location: Anti-Skid Sys
- Part time: 1,246 hours, 425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ANTI-SKID INOPERATIVE PILOT STATES AUTO BRAKE LIGHT & ANTI-SKID LIGHT CAME ON DURING TAKEOFF ROLL, PILOT ALSO STATES THAT LIGHT STAYED ON DURING THE WHOLE FLIGHT UNTIL PARKING BRAKE WAS SET AUTO BRAKE LIGHT AND ANTI-SKID LIGHT STAYED ON DURING WHOLE FLIGHT. NORMAL LANDING WAS ACOMPLISHED. PERFORMED BITE CHECK AMM 32-42-00-740-801 FOUND THR SW, ADIRU L ADIRU R & BOX 4. PERFORMED TEST & NO FAULTS,  REPEATED TEST 4 TIMES WITH NO FAULTS.  SUSPECT CREW CONFIG OR BOX ISSUE.  CREW DECLARED EMERGENCY INTO DEN. REMOVED AND REPLACED (AACU) AUTOBRAKE, ANTI-SKID CONTROL UNIT AMM 32-42-21 OPS CHECK OK
